# SDR SIMA202001310003

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 48,690 hours, 40,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-REMOVED AND REPLACED FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
